# SDR IPXA10559742

- Difficulty date: April 20, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 146N66214
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ACB DOOR AFT LWR CORNER SEAL DEPRESSOR IS DENTED AND GOUGED (MARKED) FOUND OUT OF LIMITS. R & R AFT CORNER IAW SRM 52-30-02-1A1 AND SRM 51-40-02-0G.
